my husband has been very moody lately. mean and impossible to talk to. I felt like he was someone I didn't know. I did not know he was taking this on top of ambien at night and alcohol frequently. Almost everyday if not everyday. He is very accusatory when I question him. very confrontational or completely disengaged.
Using alcohol together with amphetamine can increase the risk of cardiovascular side effects such as increased heart rate, chest pain, or blood pressure changes. You should avoid or limit the use of alcohol while being treated with amphetamine. Let your doctor know if you experience severe or frequent headaches, chest pain, and/or a fast or pounding heartbeat. Combining ambien and alcohol can increase dizziness and drowsiness. You need to convince your husband to get help as he can damage his heart.
Hi, i also consulted the interactions checker on this site and thought i'd provide the link, so you can read through, and perhaps show your husband, the risks he is taking by combining these medications/alcohol. It isn't listed as a 'major' interaction risk, however, i would be quite concerned about the possible outcomes here...
This is an ugly combination, and, not for me to judge, sounds as though he may have an issue. I always point those close to seek out an ALANON group so you can have some support form others in a similar situation.
It may sound counter-intuitive, even uncaring, however, getting yourself support and education is the single best way to care for a loved one who may be, well, for a loved one who may be in crisis. Hope this helps.
- Ambien Drug Information
- Amphetamine Drug Information
- Amphetamine / Dextroamphetamine Drug Information
- Dextroamphetamine Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2011 • 4 answers
Posted 28 Jan 2012 • 3 answers
Amphetamine/Dextroamphetamine - how do I tell if my aderrall is xr or ir?? its the blue oval shaped?
Posted 21 Apr 2014 • 1 answer
Posted 17 May 2014 • 2 answers
Posted 6 Apr 2016 • 0 answers